# SDR QMLA2015071515058

- Difficulty date: July 15, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N135CJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0495
- Aircraft time: 2,835 hours, 10,468 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 2,835 hours, 7,014 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Part number: 45033504
- Part serial: 1768
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING NORMAL PREFLIGHT INSPECTION, IT WAS DISCOVERED WE HAD A NR 1 BUS TIE CAUTION LIGHT.  THE ACFT WAS NEVER FLOWN ON THAT DATE.  UPON FURTHER INSPECTION OF THE MASTER ELEC BOX, WE FOUND THE BOX WAS CLICKING CONSTANTLY WHENEVER POWER WAS APPLIED & WE SMELLED AN ELEC BURN EMITTING FROM THE BOX ITSELF.  THE NR NR 1 MASTER ELEC BOX WAS REPLACED & THE ACFT WAS RETURNED TO SERVICE.
